Theta functions, elliptic hypergeometric series, and Kawanaka's Macdonald polynomial conjecture

Langer, Robin, Schlosser, Michael J. and Warnaar, S. Ole (2009). Theta functions, elliptic hypergeometric series, and Kawanaka's Macdonald polynomial conjecture. In: Masatoshi Noumi, Eric M. Rains, Hjalmar Rosengren and Vyacheslav P. Spiridonov, Proceedings of the Workshop: Elliptic Integrable Systems, Isomonodromy Problems, and Hypergeometric Functions. Workshop on Elliptic Integrable Systems, Isomonodromy Problems, and Hypergeometric Functions, Bonn, Germany, (055.1-055.20). 21-25 Jul 2008. doi:10.3842/SIGMA.2009.055


Author Langer, Robin
Schlosser, Michael J.
Warnaar, S. Ole
Title of paper Theta functions, elliptic hypergeometric series, and Kawanaka's Macdonald polynomial conjecture
Conference name Workshop on Elliptic Integrable Systems, Isomonodromy Problems, and Hypergeometric Functions
Conference location Bonn, Germany
Conference dates 21-25 Jul 2008
Proceedings title Proceedings of the Workshop: Elliptic Integrable Systems, Isomonodromy Problems, and Hypergeometric Functions   Check publisher's open access policy
Journal name Symmetry, Integrability and Geometry: Methods and Applications   Check publisher's open access policy
Place of Publication Kyiv, Ukraine
Publisher Natsional'na Akademiya Nauk Ukrainy
Publication Year 2009
Sub-type Article (original research)
DOI 10.3842/SIGMA.2009.055
Open Access Status DOI
ISSN 1815-0659
Editor Masatoshi Noumi
Eric M. Rains
Hjalmar Rosengren
Vyacheslav P. Spiridonov
Volume 5
Start page 055.1
End page 055.20
Total pages 20
Collection year 2010
Language eng
Abstract/Summary We give a new theta-function identity, a special case of which is utilised to prove Kawanaka’s Macdonald polynomial conjecture. The theta-function identity further yields a transformation formula for multivariable elliptic hypergeometric series which appears to be new even in the one-variable, basic case.
Subjects 010101 Algebra and Number Theory
010102 Algebraic and Differential Geometry
0102 Applied Mathematics
C1
Keyword Theta functions
Macdonald polynomials
Elliptic hypergeometric series
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Article no. 055

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 6 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 18 Aug 2009, 10:39:24 EST by Marie Grove on behalf of School of Mathematics & Physics